doi: 10.3934/mfc.2021026
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

On bivariate Jain operators

Ankara University, Faculty of Science, Department of Mathematics, Str. Dögol, 06100, Beşevler, Ankara, Turkey

* Corresponding author: Gülen Başcanbaz-Tunca

Received  June 2021 Revised  September 2021 Early access October 2021

In this paper we deal with bivariate extension of Jain operators. Using elementary method, we show that these opearators are non-increasing in $ n $ when the attached function is convex. Moreover, we demonstrate that these operators preserve the properties of modulus of continuity. Finally, we present a Voronovskaja type theorem for the sequence of bivariate Jain operators.

Citation: Münüse Akçay, Gülen Başcanbaz-Tunca. On bivariate Jain operators. Mathematical Foundations of Computing, doi: 10.3934/mfc.2021026
References:
[1]

U. Abel and O. Agratini, Asymptotic behaviour of Jain operators, Numer Algor., 71 (2016), 553-565.  doi: 10.1007/s11075-015-0009-3.  Google Scholar

[2]

O. Agratini, Approximation properties of a class of linear operators, Math. Meth. Appl. Sci., 36 (2013), 2353-2358.  doi: 10.1002/mma.2758.  Google Scholar

[3]

O. Agratini, A stop over Jain operators and their generalizations, An. Univ. Vest Timiş. Ser. Mat.-Inform., 56 (2018), 28-42. doi: 10.2478/awutm-2018-0014.  Google Scholar

[4]

C. Bardaro and I. Mantellini, On Pointwise approximation properties of multivariate Semi-discrete sampling type operators, Results Math., 72 (2017), 1449-1472.  doi: 10.1007/s00025-017-0667-7.  Google Scholar

[5]

F. Cao, C. Ding and Z. Xu, On multivariate Baskakov operator, J. Math. Anal. Appl., 307 (2005), 274-291. doi: 10.1016/j.jmaa.2004.10.061.  Google Scholar

[6]

N. Çetin and G. Başcanbaz-Tunca, Approximation by Jain-Schurer operators, Facta Univ. Ser. Math. Inform., 35 (2020), 1343-1356.  doi: 10.22190/fumi2005343c.  Google Scholar

[7]

E. W. Cheney and A. Sharma, Bernstein power series, Can. J. Math., 16 (1964), 241-252.  doi: 10.4153/CJM-1964-023-1.  Google Scholar

[8]

E. Deniz, Quantitative estimates for Jain-Kantorovich operators, Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat., 65 (2016), 121-132.  doi: 10.1501/Commua1_0000000764.  Google Scholar

[9]

M. Dhamija and N. Deo, Jain–Durrmeyer operators associated with the inverse Pólya–Eggenberger distribution, Appl. Math. Comput., 286 (2016), 15-22.  doi: 10.1016/j.amc.2016.03.015.  Google Scholar

[10]

O. DoğruR. N. Mohapatra and M. Örkcü, Approximation properties of genaralized Jain operators, Filomat, 30 (2016), 2359-2366.  doi: 10.2298/FIL1609359D.  Google Scholar

[11]

A. Farcaş, An asymptotic formula for Jain's operators, Stud. Univ. Babeş-Bolyai Math., 57 (2012), 511–517.  Google Scholar

[12]

A. Farcaş, An approximation property of the generalized Jain's operators of two variables, Math. Sci. Appl. E-Notes, 1 (2013), 158-164.   Google Scholar

[13]

V. GuptaR. P. Agarwal and D. K. Verma, Approximation for a new sequence of summation-integral type operators, Adv. Math. Sci. Appl., 23 (2013), 35-42.   Google Scholar

[14]

V. Gupta and G. C. Greubel, Moment estimations of new Szász–Mirakyan–Durrmeyer operators, Appl. Math. Comput., 271 (2015), 540-547.  doi: 10.1016/j.amc.2015.09.037.  Google Scholar

[15]

G. C. Jain, Approximation of functions by a new class of linear operators, J. Austral. Math. Soc., 13 (1972), 271-276.  doi: 10.1017/S1446788700013689.  Google Scholar

[16]

Z. Li, Bernstein polynomials and modulus of continuity, J. Approx. Theory, 102 (2000), 171-174.  doi: 10.1006/jath.1999.3374.  Google Scholar

[17]

G. M. Mirakjan, Approximation of continuous functions with the aid of polynomials, Dokl. Akad. Nauk SSSR, 31 (1941), 201-205.   Google Scholar

[18]

A. Olgun, Some properties of the multivariate Szász operators, C. R. Acad. Bulg. Sci., 65 (2012), 139-146.   Google Scholar

[19]

A. OlgunF. Taşdelen and A. Erençin, A generalization of Jain's operators, Appl. Math. Comput., 266 (2015), 6-11.  doi: 10.1016/j.amc.2015.05.060.  Google Scholar

[20]

M. A. Özarslan, Approximation properties of Jain-Stancu operators, Filomat, 30 (2016), 1081-1088.  doi: 10.2298/FIL1604081O.  Google Scholar

[21]

L. Rempulska and M. Skorupka, On Szasz-Mirakyan operators of functions of two variables, Le Matematiche, 53 (1998), 51-60.   Google Scholar

[22]

D. D. Stancu and E. I. Stoica, On the use Abel-Jensen type combinatorial formulas for construction and investigation of some algebraic polynomial operators of approximation, Stud. Univ. Babeş -Bolyai Math., 54 (2009), 167–182.  Google Scholar

[23]

O. Szász, Generalization of S. Bernstein's polynomials to the infinite interval, J. Res. Natl. Bur. Stand., 45 (1950), 239-245.  doi: 10.6028/jres.045.024.  Google Scholar

[24]

S. Tarabie, On Jain-Beta linear operators, Appl. Math. Inf. Sci., 6 (2012), 213-216.   Google Scholar

[25]

S. Umar and Q. Razi, Approximation of function by a generalized Szász operators, Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat., 34 (1985), 45-52.  doi: 10.1501/Commua1_0000000240.  Google Scholar

show all references

References:
[1]

U. Abel and O. Agratini, Asymptotic behaviour of Jain operators, Numer Algor., 71 (2016), 553-565.  doi: 10.1007/s11075-015-0009-3.  Google Scholar

[2]

O. Agratini, Approximation properties of a class of linear operators, Math. Meth. Appl. Sci., 36 (2013), 2353-2358.  doi: 10.1002/mma.2758.  Google Scholar

[3]

O. Agratini, A stop over Jain operators and their generalizations, An. Univ. Vest Timiş. Ser. Mat.-Inform., 56 (2018), 28-42. doi: 10.2478/awutm-2018-0014.  Google Scholar

[4]

C. Bardaro and I. Mantellini, On Pointwise approximation properties of multivariate Semi-discrete sampling type operators, Results Math., 72 (2017), 1449-1472.  doi: 10.1007/s00025-017-0667-7.  Google Scholar

[5]

F. Cao, C. Ding and Z. Xu, On multivariate Baskakov operator, J. Math. Anal. Appl., 307 (2005), 274-291. doi: 10.1016/j.jmaa.2004.10.061.  Google Scholar

[6]

N. Çetin and G. Başcanbaz-Tunca, Approximation by Jain-Schurer operators, Facta Univ. Ser. Math. Inform., 35 (2020), 1343-1356.  doi: 10.22190/fumi2005343c.  Google Scholar

[7]

E. W. Cheney and A. Sharma, Bernstein power series, Can. J. Math., 16 (1964), 241-252.  doi: 10.4153/CJM-1964-023-1.  Google Scholar

[8]

E. Deniz, Quantitative estimates for Jain-Kantorovich operators, Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat., 65 (2016), 121-132.  doi: 10.1501/Commua1_0000000764.  Google Scholar

[9]

M. Dhamija and N. Deo, Jain–Durrmeyer operators associated with the inverse Pólya–Eggenberger distribution, Appl. Math. Comput., 286 (2016), 15-22.  doi: 10.1016/j.amc.2016.03.015.  Google Scholar

[10]

O. DoğruR. N. Mohapatra and M. Örkcü, Approximation properties of genaralized Jain operators, Filomat, 30 (2016), 2359-2366.  doi: 10.2298/FIL1609359D.  Google Scholar

[11]

A. Farcaş, An asymptotic formula for Jain's operators, Stud. Univ. Babeş-Bolyai Math., 57 (2012), 511–517.  Google Scholar

[12]

A. Farcaş, An approximation property of the generalized Jain's operators of two variables, Math. Sci. Appl. E-Notes, 1 (2013), 158-164.   Google Scholar

[13]

V. GuptaR. P. Agarwal and D. K. Verma, Approximation for a new sequence of summation-integral type operators, Adv. Math. Sci. Appl., 23 (2013), 35-42.   Google Scholar

[14]

V. Gupta and G. C. Greubel, Moment estimations of new Szász–Mirakyan–Durrmeyer operators, Appl. Math. Comput., 271 (2015), 540-547.  doi: 10.1016/j.amc.2015.09.037.  Google Scholar

[15]

G. C. Jain, Approximation of functions by a new class of linear operators, J. Austral. Math. Soc., 13 (1972), 271-276.  doi: 10.1017/S1446788700013689.  Google Scholar

[16]

Z. Li, Bernstein polynomials and modulus of continuity, J. Approx. Theory, 102 (2000), 171-174.  doi: 10.1006/jath.1999.3374.  Google Scholar

[17]

G. M. Mirakjan, Approximation of continuous functions with the aid of polynomials, Dokl. Akad. Nauk SSSR, 31 (1941), 201-205.   Google Scholar

[18]

A. Olgun, Some properties of the multivariate Szász operators, C. R. Acad. Bulg. Sci., 65 (2012), 139-146.   Google Scholar

[19]

A. OlgunF. Taşdelen and A. Erençin, A generalization of Jain's operators, Appl. Math. Comput., 266 (2015), 6-11.  doi: 10.1016/j.amc.2015.05.060.  Google Scholar

[20]

M. A. Özarslan, Approximation properties of Jain-Stancu operators, Filomat, 30 (2016), 1081-1088.  doi: 10.2298/FIL1604081O.  Google Scholar

[21]

L. Rempulska and M. Skorupka, On Szasz-Mirakyan operators of functions of two variables, Le Matematiche, 53 (1998), 51-60.   Google Scholar

[22]

D. D. Stancu and E. I. Stoica, On the use Abel-Jensen type combinatorial formulas for construction and investigation of some algebraic polynomial operators of approximation, Stud. Univ. Babeş -Bolyai Math., 54 (2009), 167–182.  Google Scholar

[23]

O. Szász, Generalization of S. Bernstein's polynomials to the infinite interval, J. Res. Natl. Bur. Stand., 45 (1950), 239-245.  doi: 10.6028/jres.045.024.  Google Scholar

[24]

S. Tarabie, On Jain-Beta linear operators, Appl. Math. Inf. Sci., 6 (2012), 213-216.   Google Scholar

[25]

S. Umar and Q. Razi, Approximation of function by a generalized Szász operators, Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat., 34 (1985), 45-52.  doi: 10.1501/Commua1_0000000240.  Google Scholar

[1]

Paolo Maremonti. On the Stokes problem in exterior domains: The maximum modulus theorem. Discrete & Continuous Dynamical Systems, 2014, 34 (5) : 2135-2171. doi: 10.3934/dcds.2014.34.2135

[2]

Danilo Costarelli, Gianluca Vinti. Asymptotic expansions and Voronovskaja type theorems for the multivariate neural network operators. Mathematical Foundations of Computing, 2020, 3 (1) : 41-50. doi: 10.3934/mfc.2020004

[3]

Nathan Albin, Nethali Fernando, Pietro Poggi-Corradini. Modulus metrics on networks. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 1-17. doi: 10.3934/dcdsb.2018161

[4]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure & Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[5]

Abdon E. Choque-Rivero, Iván Area. A Favard type theorem for Hurwitz polynomials. Discrete & Continuous Dynamical Systems - B, 2020, 25 (2) : 529-544. doi: 10.3934/dcdsb.2019252

[6]

Gary Froyland, Simon Lloyd, Anthony Quas. A semi-invertible Oseledets Theorem with applications to transfer operator cocycles. Discrete & Continuous Dynamical Systems, 2013, 33 (9) : 3835-3860. doi: 10.3934/dcds.2013.33.3835

[7]

Albert Fathi. An Urysohn-type theorem under a dynamical constraint. Journal of Modern Dynamics, 2016, 10: 331-338. doi: 10.3934/jmd.2016.10.331

[8]

Hiroshi Isozaki, Hisashi Morioka. A Rellich type theorem for discrete Schrödinger operators. Inverse Problems & Imaging, 2014, 8 (2) : 475-489. doi: 10.3934/ipi.2014.8.475

[9]

Xinjing Wang. Liouville type theorem for Fractional Laplacian system. Communications on Pure & Applied Analysis, 2020, 19 (11) : 5253-5268. doi: 10.3934/cpaa.2020236

[10]

Anh Tuan Duong, Quoc Hung Phan. A Liouville-type theorem for cooperative parabolic systems. Discrete & Continuous Dynamical Systems, 2018, 38 (2) : 823-833. doi: 10.3934/dcds.2018035

[11]

Shigeru Sakaguchi. A Liouville-type theorem for some Weingarten hypersurfaces. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 887-895. doi: 10.3934/dcdss.2011.4.887

[12]

Frank Neubrander, Koray Özer, Lee Windsperger. On subdiagonal rational Padé approximations and the Brenner-Thomée approximation theorem for operator semigroups. Discrete & Continuous Dynamical Systems - S, 2020, 13 (12) : 3565-3579. doi: 10.3934/dcdss.2020238

[13]

Nakao Hayashi, Pavel I. Naumkin. Modified wave operator for Schrodinger type equations with subcritical dissipative nonlinearities. Inverse Problems & Imaging, 2007, 1 (2) : 391-398. doi: 10.3934/ipi.2007.1.391

[14]

Zhang Chao, Minghua Yang. BMO type space associated with Neumann operator and application to a class of parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021104

[15]

Foued Mtiri. Liouville type theorems for stable solutions of elliptic system involving the Grushin operator. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021187

[16]

Xiaohui Yu. Liouville type theorem for nonlinear elliptic equation with general nonlinearity. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4947-4966. doi: 10.3934/dcds.2014.34.4947

[17]

Xinjing Wang, Pengcheng Niu, Xuewei Cui. A Liouville type theorem to an extension problem relating to the Heisenberg group. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2379-2394. doi: 10.3934/cpaa.2018113

[18]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Noether's theorem for higher-order variational problems of Herglotz type. Conference Publications, 2015, 2015 (special) : 990-999. doi: 10.3934/proc.2015.990

[19]

Weiwei Zhao, Jinge Yang, Sining Zheng. Liouville type theorem to an integral system in the half-space. Communications on Pure & Applied Analysis, 2014, 13 (2) : 511-525. doi: 10.3934/cpaa.2014.13.511

[20]

Yufeng Shi, Qingfeng Zhu. A Kneser-type theorem for backward doubly stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1565-1579. doi: 10.3934/dcdsb.2010.14.1565

 Impact Factor: 

Article outline

[Back to Top]